MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic nissen fundoplication.Event description: when the surgeon put grasper in trocar ctf12 the transparent part of the kii trocar seal fallen in the abdominal.Action being performed when the event occured: grasper [brand name product], 5mm with [brand name product].Additional information received from applied medical representative via email 6nov2025: all pieces retrieved from patient.Component appear to be torn off.No removal or cut of the components in order to inspect the damaged component.During event just grasper and [brand name product] were used.Intervention: use another trocar, [brand name product], patient status: ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear component.Visual inspection confirmed the complaint¿s experience of seal component dislodgment.Based on the description of the event and the condition of the returned unit, it is likely the reported event was caused by an asymmetrical instrument that was inserted through the trocar in a non-axial manner.Applied medical¿s instructions for use (ifu) states that, ¿extra care should be used when inserting angular and asymmetrical instruments, such as ¿j¿ hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.¿ applied medical has performed a historical trend analysis and review of production records, and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: laparoscopic nissen fundoplication.Event description: when the surgeon put grasper in trocar ctf12 the transparent part of the kii trocar seal fallen in the abdominal.Action being performed when the event occured: grasper [brand name product] 5mm with [brand name product].Additional information received from applied medical representative via email 6nov2025: all pieces retrieved from patient.Component appear to be torn off.No removal or cut of the components in order to inspect the damaged component.During event just grasper and [brand name product] were used.Intervention: use another trocar [brand name product].Patient status: ok.

Brand Name
KII FIOS DUAL PACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23572259
Report Number2027111-2025-00863
Device Sequence Number18680786
Product Code GCJ
UDI-Device Identifier00607915125707
UDI-Public(01)00607915125707
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF12
Device Catalogue Number101478398
Device Lot Number1564443
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown